# SDR J7SA2024050200391

- Difficulty date: April 23, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N382FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500539
- Aircraft time: 5,200 hours, 3,421 cycles
- System (JASC): 2760 · Drag Control System
- Part: Electronic Unit
- Part number: 4629001017
- Part serial: 2004
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPEATED GROUND SPOILER CAS FAULT DURING ENGINE START. REPLACED FCE #2 IAW EMBRAER AMM 27-03-01. OPS CHECKS GOOD.
